MathSciNet Relay Station
MathSciNet bibliographic data
MR182017 (31 #6241) 57.20
Church, P. T. On points of Jacobian rank $k$. II. Proc. Amer. Math. Soc. 16 1965 1035–1038.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement